Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Professor Yurii Petrovich Studnev (on the 80th anniversary of his birth)


Author: A. I. Motsa
Translated by: V. Zaiats
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 117-122
MSC (2000): Primary 01A70
Published electronically: June 10, 2004
MathSciNet review: 2000400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A brief account of scientific activities of Professor Yu. P. Studnev at Uzhgorod State University is given.


References [Enhancements On Off] (What's this?)

  • 1. B. V. Gnedenko and Yu. P. Studnev, Comparison of the effectiveness of several methods of testing homogeneity of statistical material, Dopovidi Akad. Nauk Ukrain. RSR 1952 (1952), 359–363 (Ukrainian, with Russian summary). MR 0059520 (15,544c)
  • 2. Yu. P. Studnev, On Convergence to the Normal Law, Dissertation for the degree of Candidate of Phys.-Mathemat. Sciences, L'vov, 1953. (Russian)
  • 3. Yu. P. Studnev, On the behavior of the remainder term under the conditions of the theorem of Lyapunov, Užgorod. Gos. Univ. Naučn. Zap. 18 (1957), 183–189 (Russian). MR 0097105 (20 #3585)
  • 4. Yu. P. Studnev, On the asymptotic behaviour of accompanying laws, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Khim. 1 (1957), 6. (Russian)
  • 5. Yu. P. Studnev, On convolutions of functions of bounded variation, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Khim. 2, 1958. (Russian)
  • 6. Yu. P. Studnev, On the role of Lindeberg’s conditions, Dopovidi Akad. Nauk Ukrain. RSR 1958 (1958), 239–242 (Ukrainian, with Russian and English summaries). MR 0099709 (20 #6147)
  • 7. Ju. P. Studnev, On the problem of approximating distributions by infinitely divisible laws, Teor. Verojatnost. i Primenen. 5 (1960), 465–469 (Russian, with English summary). MR 0133861 (24 #A3685)
  • 8. Yu. P. Studnev, On approximation of the distribution functions of sums of independent random variables by infinitely divisible laws, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 3 (1960), 68-69. (Russian)
  • 9. Yu. P. Studnev, On the rate of convergence to the normal law in the case of infinite variances, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 3 (1960), 70-71. (Russian)
  • 10. Yu. P. Studnev, On a property of accompanying laws, Proc. All-Union Conf. on Probab. Theory and Mathemat. Statist., Acad. Sci. Arm. SSR, Erevan, 1960, pp. 33-34. (Russian)
  • 11. Yu. P. Studnev, On the convergence in mean to a normal law, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 4 (1961), 96-97. (Russian)
  • 12. Yu. P. Studnev, Some limit theorems for densities, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 4 (1961), 98-100. (Russian)
  • 13. Yu. P. Studnev, On a modification of the Lévy-Khintchine theorem and its role in the estimation of the convergence rate, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Istor. 6 (1962), 84-85. (Russian)
  • 14. Yu. P. Studnev, Some limit theorems for nonmonotone distribution functions, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Istor. 5 (1962), 82-84. (Russian)
  • 15. Predelnye teoremy teorii veroyatnostei, Edited by S. H. Siraždinov, Izdat. Akad. Nauk Uzbek. SSR, Tashkent, 1963 (Russian). MR 0157398 (28 #632)
  • 16. Predelnye teoremy teorii veroyatnostei, Edited by S. H. Siraždinov, Izdat. Akad. Nauk Uzbek. SSR, Tashkent, 1963 (Russian). MR 0157398 (28 #632)
  • 17. Yu. P. Studnev, On a universal estimate, Limit Theorems in Probability Theory, Collection of papers, Tashkent, 1962, pp. 131-135. (Russian)
  • 18. Yu. P. Studnev, On a limit theorem for nonmonotone distribution functions, Abstracts Comm. 17th Sci. Conf. Uzhgorod Univ., Uzhgorod, 1963, pp. 53-54. (Russian)
  • 19. Ju. P. Studnev, A remark in connection with the Katz-Petrov theorem, Teor. Verojatnost. i Primenen 10 (1965), 751–753 (Russian, with English summary). MR 0190982 (32 #8392)
  • 20. Ju. P. Studnev, On the rate of convergence toward stable distribution laws, Dokl. Akad. Nauk SSSR 167 (1966), 34–37 (Russian). MR 0198521 (33 #6676)
  • 21. Trudy mezhdunarodnogo kongressa matematikov (Moskva, 1966), Edited by I. G. Petrovskiĭ, Izdat. “Mir”, Moscow, 1968 (Russian). MR 0232636 (38 #960)
  • 22. D. I. Ljalina and Ju. P. Studnev, Limit distributions for functions of class 𝑉 in a multiplicative scheme, First Republ. Math. Conf. of Young Researchers, Part II (Russian), Akad. Nauk Ukrain. SSR Inst. Mat., Kiev, 1965, pp. 424–431 (Russian). MR 0192534 (33 #759)
  • 23. Ju. P. Studnev and Ju. I. Ignat, A refinement of the central limit theorem and of its global version, Teor. Verojatnost. i Primenen 12 (1967), 562–567 (Russian, with English summary). MR 0215348 (35 #6189)
  • 24. Ju. P. Studnev, Some generalizations of limit theorems in probability theory, Teor. Verojatnost. i Primenen. 12 (1967), 729–734 (Russian, with English summary). MR 0226716 (37 #2303)
  • 25. Ju. P. Studnev, Certain properties of the accompanying laws for symmetric distribution functions, Teor. Verojatnost. i Primenen. 13 (1968), 742–745 (Russian). MR 0242220 (39 #3553)
  • 26. Ju. P. Studnev, A certain form of the estimate of the speed of convergence to the normal law, Ukrain. Mat. Ž. 20 (1968), 281–285 (Russian). MR 0224140 (36 #7186)
  • 27. Yu. P. Studnev, On some generalizations of limit theorems in probability theory, Abstracts Comm., 2nd Econom.-Cyber. Conf. ``Economical and Mathematical Methods in Regional Forecasting and Modeling of Territorial Economic Systems'', Kiev, 1968, p. 10. (Russian)
  • 28. Ju. P. Studnev, The theory of infinitely divisible laws in the class 𝐵. I, Teor. Verojatnost. i Mat. Statist. 2 (1970), 183–192 (Russian, with English summary). MR 0303576 (46 #2713)
  • 29. Yu. P. Studnev, On the Convolutions of Functions of Bounded Variation, Dissertation for the degree of Doctor of Phys.-Math. Sciences, Kiev, 1971. (Russian)
  • 30. Ju. M. Orban and Ju. P. Studnev, Airy and Fresnel type functions as limit laws for convolutions of functions of bounded variation, Ukrain. Mat. Ž. 25 (1973), 323–331, 428 (Russian). MR 0333576 (48 #11901)
  • 31. V. A. Peten′ko and Ju. P. Studnēv, An analogue of a two-dimensional local limit theorem, Ukrain. Mat. Ž. 29 (1977), no. 4, 541–549, 565 (Russian). MR 0451363 (56 #9649)
  • 32. Yu. P. Studnev, On a number theoretical approach to the classification of partial differential equations, Abstr. Comm. of All-Union Conf. ``New Approaches to the Solution of Differential Equations'', Moscow, 1987, 110-111. (Russian)
  • 33. Yu. I. Ignat and Yu. P. Studnev, A local limit theorem for discrete quasi-probability distributions, Teor. Veroyatnost. i Primenen. 37 (1992), no. 4, 807-808. (Russian)
  • 34. Yu. P. Studnev, On a generalization in the theory of stochastic integrals, Abstracts Comm. Sci. Conf. of Teaching Staff of Math. Faculty of Uzhgorod. State Univ., Uzhgorod, 1994, p. 1. (Russian)
  • 35. Yu. P. Studnev, Elements of $(\varphi,\psi)$ analysis, Abstracts Comm. Sci. Conf. of Teaching Staff of Math. Faculty of Uzhgorod. State Univ., Uzhgorod, 1995. (Russian)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 01A70

Retrieve articles in all journals with MSC (2000): 01A70


Additional Information

A. I. Motsa
Affiliation: Department of Mathematical Analysis, Uzhgorod National University, 46 Pidgirna Street, Uzhgorod, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-04-00605-2
PII: S 0094-9000(04)00605-2
Received by editor(s): October 21, 2002
Published electronically: June 10, 2004
Article copyright: © Copyright 2004 American Mathematical Society